Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 12 of 22 found articles
 
 
  On the integrability of symplectic Monge–Ampère equations
 
 
Title: On the integrability of symplectic Monge–Ampère equations
Author: Doubrov, B.
Ferapontov, E.V.
Appeared in: Journal of geometry and physics
Paging: Volume 60 (2010) nr. 10 pages 13 p.
Year: 2010
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 12 of 22 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands